# SDR AALA20120113LGA01

- Difficulty date: January 12, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N7517A
- Make and model: Doug DC-9-82
- Aircraft serial: 49894
- Aircraft time: 63,860 hours, 33,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN EMERGENCY SIGN ACROSS FROM FIRST CLASS LAVATORY INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY SIGN.  OPS CHECKS NORMAL.
